# SDR DLL10960197

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1097
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Mach Feel Wire
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, NR 1 MACH FEEL FAIL LIGHT CAME ON, WOULD NOT RESET.  THEN 30 MINS LATER, DURING CRUISE THE NR 2 MACH FEEL FAIL LIGHT CAME ON AND WOULD NOT RESET.  REPLACED NR 1 MACH TRIM MOTOR, FOUND BROKEN WIRE ON CONNECTOR TO NR 2 TRIM MOTOR.
